# SDR DXTA2009012203471

- Difficulty date: January 16, 2009
- Submitted: January 23, 2009
- Operation: Air carrier
- Aircraft: N928QS
- Make and model: Cessna 750
- Aircraft serial: 7500288
- Aircraft time: 480 hours, 287 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Unknown
- Condition: Smoke
- Stage of operation: TX
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

AFTER NR 2 ENG START, BUSS CONTROL 2 FAIL MESSAGE CAME ON WITH A TOTAL OF 13 AMBER AND CYAN CAS MESSAGES.  NR 4 AND NR 5 MONITORS, FMS NR 2, RMU NR 2, AND FLAPS FAIL ILLUMINATED. AFTER CONT/ALT/DELETE, SYSTEMS WERE RESTORED BUT APU AMPS WERE ZERO. RT AFTER ONE RESET, APU AMPS WENT TO MAX IMMEDIATELY FOLLOWED BY SMOKE COMING OUT OF THE LT BREAKER PANEL AND FWD GLARE SHIELD. AFTER SHUTDOWN,  AFT CLOSET AND BAGGAGE COMPARTMENT SMELLED LIKE SMOKE AS WELL. TOTAL OF 10 CB'S POPPED ON LT PANEL.
